# SDR UHLA201510260823

- Difficulty date: October 26, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N856RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000078
- Aircraft time: 29,399 hours, 17,197 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Attach Fitting
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT PYLON, INBD AFT ATTACH LINK LUG IS CRACKED.  CUTOUT DAMAGE SECTION OF RT CHORD ASSY AND SPLICED IN NEW SECTION OF CHORD ASSY INTO PYLON IAW ETD2015-170-098790.
